MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2080-N
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 04/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was being treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2026 with the implant of an alto abdominal stent graft system.It was reported that the during the procedure a polymer leak was suspected.Following the deployment of the alto bifurcated stent graft via a right approach per the standard procedure, the polymer kit was connected, and polymer injection was performed.Polymer was injected into all rings; the ipsilateral ring, sealing ring, support ring, contralateral ring, and the procedure moved to contralateral cannulation.During the procedure, it was confirmed that the fill syringe connected to the fill connector bottomed out although polymer should have remained in it.Suspecting a polymer leak, the physician clamped the fill connector tube with forceps.Simultaneously, the patient¿s blood pressure dropped acutely to the 50s.The anesthesiologist administered norepinephrine, and although it took some time, the blood pressure recovered to the 100s.The procedure was continued, and after 14 minutes, touch-up was performed using the integrated balloon.The contralateral limb and the ipsilateral limb were deployed, then touch-ups were performed at the junctions and distal ends.Final angiography confirmed no endoleak.The physician confirmed peripheral hemodynamics with palpable pulses, and the procedure was concluded.The final patient status was not reported.Computed tomography images reviewed by the distributors clinical team reportedly identified contrast findings near the sealing ring.Apparently, it is unclear whether this contrast enhancement is due to pre-existing calcification or is indicative of a polymer leak or possibly a leak from the graft itself.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Medical records were denied by the distributor; however, medical imaging was received.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.There are no other equivalent adverse events/incidents for this lot number existing within the endologix complaint handling system.A clinical evaluation of the adverse event/incident was completed.An examination of medical imaging received by endologix found the possible indeterminate endoleak is refuted.The intraoperative hypotension and polymer leak complaints are unconfirmed.This is not consistent with the reported adverse event/incident.The reported suspected polymer leak (fill syringe prematurely bottomed out) with concurrent acute hypotension (sbp 50s) requiring norepinephrine could not be confirmed due to lack of medical records.The reported intraoperative hypotension was resolved with medical management, and its cause remains unclear.It was reported that the aortic and iliac rings were successfully polymer-filled, resulting in an adequate proximal seal with no endoleak on completion angiography.There was pre-existing calcific plaque at the proximal neck that was also visualized postoperatively at the sealing ring.No endoleak was identified.Device, user, procedure or anatomy relatedness of this complaint could not be determined.Procedure related harms could not be determined.The final patient status remains unknown as it was not made available to endologix.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key25125946
Report Number3008011247-2026-00038
Device Sequence Number18815180
Product Code MIH
UDI-Device Identifier00850007370381
UDI-Public(01)00850007370381(17)270329(10)FS032724-15
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTV-AB2080-N
Device Lot NumberFS032724-15
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL KIT (LOT# FF060225-01); OVATION IX ILIAC LIMB (LOT# FS071425-45); OVATION IX ILIAC LIMB (LOT# FS090225-18)
Outcome Attributed to Adverse Event Life Threatening;
Patient Age79 YR
Patient SexFemale